# SDR ASAA2019091230674

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 15,590 hours, 4,958 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC DEP/APR BUTTON - MUST PUSH VERY HARD TO MAKE IT WORK. GROUNDED - YES. REPLACED CAPT FMCS CDU KEYBOARD REF AMM 34-61-01-000-801 AND 34-61-01-400-801. TESTS OK PER SAME REF.
